# SDR SWAA2018101425916

- Difficulty date: September 18, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A130341
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER DAMAGED AT BS 663, RBL 32.  REPAIRED STIFFENER PER EA.
